MathSciNet Relay Station
MathSciNet bibliographic data
MR2244546 35A30 (33E20 35Q53 37K35)
Ren, Yujie; Zhang, Hongqing New generalized hyperbolic functions and auto-Bäcklund transformation to find new exact solutions of the $(2+1)$-dimensional NNV equation. Phys. Lett. A 357 (2006), no. 6, 438–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement